I am 1 month in and a few side effects slipping in. Brain fog. Sleep disruption. Nausea. Fatigue. Last night went to bed and had a long panic attack, I didn't get to sleep until about 4.30am. Woke at 6.30am and been in tears ever since. I'm not sure I can carry on. I am so disappointed I thought I could do better than this.
Sorry to hear about your problems. I had Letrozole for 6 months but stopped it due to side effects, in particular painful muscle spasms.
I changed to Exemestane. I have managed to take this for 11 months with a few breaks. I find it affects my muscles. They feel tight stiff and swollen. I cannot move or walk in the usual way. I found CoQ10 and exercise helped. I eventuality stopped it last week due to other side effects. I find the side effects in the muscles improve quickly on stopping it.
I am going to try Tamoxifen next.
I'm sorry you haven't received a response yet. If you would like to chat to someone about this in the meantime, our Breast Care Nurses can offer you a friendly listening ear on our free confidential Helpline 0808 800 6000.
Alternatively, you can get in touch with our Nurses in the Ask Our Nurses area of the Forum and they can respond to you online.
Sending you my best wishes x
I have been on Anastrozole for 5yrs and had not so great side effects, which were tollerable, but got to the point it was awful. Had a 6wk break and been given Exemestane which I started on Monday. Today, my legs feel so heavy, I feel tired which is not me at all. Does this stuff really kick in with side effects this early? Example, went down stairs to answer door, ran back up them and my legs more so my thighs were aching. If this is the start of it I am not going to carry on with it